Ibuprofen 5% Gel

12 reviews

From £3.99
Ibuprofen 5% Gel

*The brand supplied may vary. Please contact us if you require a specific brand.

  • Free delivery over £40
  • 100% UK-based pharmacy
  • Free support and advice
  • We’re rated 4.9 out of 5

About Ibuprofen 5% Gel

Ibuprofen Gel 5% provides fast and effective pain relief direct to the point of inflammation or discomfort by a simple application to the skin where it is easily absorbed. It is particularly useful in the treatment of backache, rheumatic and muscular pain, sprains and strains as well as common arthritic conditions.

  • Suitable for age:12 years +
  • Maximum per order:3

Ibuprofen 5% Gel information

  • Ibuprofen Gel 5% provides fast and effective pain relief direct to the point of inflammation or discomfort by a simple application to the skin.

    The gel is easily absorbed and directed to target the exact point of pain, which means that is acts quickly and effectively, as well as negating the risk of side effects which can be associated with taking painkilling tablets.

    The formula has been designed and tested by UK experts to ensure the active ingredient of ibuprofen penetrates the skin exactly where it is needed.

    It is particularly useful in the treatment of backache, rheumatic and muscular pain, sprains and strains as well as common arthritic conditions.

    Non-Prescription Alternatives for the treatment of Pain are;

    • Ibuprofen
    • Paracetamol
    • Aspirin
    • Topical Treatments (Ibuprofen gel)
    • Rest the area

    If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.

  • Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

    • Avoid using this gel if allergic to the ingredients, or if you have known allergy to ibuprofen, aspirin, or related analgesics or if you are expecting or if you have nettle rash, asthma, inflammation of the inside of the nose, or kidney failure.
    • Avoid use of this product on children less than 12 years of age.
    • Discontinue using this gel and inform your pharmacist or doctor if you experience the following or other unwanted effects: difficulty in breathing, sudden wheeziness, itching, rash, blistering or serious peeling of the skin and swelling of the face, eyelids or lips.

    Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

  • Adults, including the elderly and children 12 years and over:

    • Apply this gel to the skin.
    • Apply 5 to 10 cm of the gel into the affected area and gently rub until fully absorbed.
    • Reapply as needed every four hours.
    • Apply no more than four times in 24 hours.
    • Clean your hands before and after each application
  • The active ingredients contained in this medicine is/are:

    Ibuprofen 5% w/w.

    The medicine also contains the following inactive ingredients to make up the complete product:

    Hydroxyethylcellulose, Sodium Hydroxide, Benzyl Alcohol, Isopropyl Alcohol, Purified Water.

  • Not everyone will experience side effects when they take medication, however if you do they can include:

    Abdominal pain, dyspepsia, hypersensitivity/allergic reactions.

    If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

Ibuprofen 5% Gel reviews

Related Treatments for Pain

We stock 19 other treatments for Pain

View more treatments

How it works

Find the ideal treatment for your condition
Complete a short online consultation
Your order will be delivered as soon as the next working day.

Need something else?

We stock 589 treatments for 72 conditions

Or browse all treatments or conditions

Medical professionals standing unified looking for solutions to fix your health problem